MAUDE Adverse Event Report: ST. JUDE MEDICAL ENGAGE INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL ENGAGE INTRODUCER; INTRODUCER, CATHETER
Model Number C408507
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
Related manufacture ref: 3005334138-2023-00534.During a diagnostic cardiac cath procedure, upon removal of the device from the patient, blood was noted inside the device due to a valve issue.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Concomitant device: unknown engage introducer.
 
Additional Manufacturer Narrative
One 6f engage introducer sheath and dilator were received for evaluation.The sheath was tested for leaks.An aspiration vacuum leak test was conducted; air aspirated into the syringe.A pressure leak test (liquid method) was also conducted; water was noted to leak out of the hemostasis hub.Microscopic inspection of the hemostasis hub revealed the seal had been rotated onto its side; the displaced seal is consistent with the leak.The cause of the displaced seal remains unknown.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.

Brand Name
ENGAGE INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key18140527
Report Number3005334138-2023-00533
Device Sequence Number7991770
Product Code DYB
UDI-Device Identifier05414734030465
UDI-Public05414734030465
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K092575
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberC408507
Device Lot Number8842166
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2023
Supplement Date Received by Manufacturer12/15/2023
Initial Report FDA Received Date11/15/2023
Supplement Report FDA Received Date12/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown